MAUDE Adverse Event Report: ZIMMER GMBH NCB CRVD FEM SHAF PLT 10H210MM; IMPLANT, TRAUMA

ZIMMER GMBH NCB CRVD FEM SHAF PLT 10H210MM; IMPLANT, TRAUMA
Catalog Number 0202265010
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10.Cable ready cerclage cable with crimp item# 2232-04-18 lot# 66094364.Cable ready cerclage cable with crimp item# 2232-04-18 lot# 66004570.Cable ready cerclage cable with crimp item# 2232-04-18 lot# 62703650.Cable ready cerclage cable with crimp item# 2232-04-18 lot# 66094364.Cable button for ncb polyaxial locking plate item# 47-2232-060-01 lot# 3149852.Cable button for ncb polyaxial locking plate item# 47-2232-060-01 lot# 3160701.Cable button for ncb polyaxial locking plate item# 47-2232-060-01 lot# 3164734.Cable button for ncb polyaxial locking plate item# 47-2232-060-01 lot# 3155728.G2.Report source: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that ncb curved plate was used for a peri prosthetic fracture, fracture healed but patient has had pain on that leg.Plate may have moved due to biological changes in the patient's anatomy.Plate was removed and synthetic cables used instead.Diligence is completed and no further information on the reported event has been provided.
 
Event or Problem Description
Diligence is completed and no further information on the reported event has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11 the reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; a product evaluation could not be performed.Undated radiographs were provided, therefore it is impossible to connect the reported event with the onset of symptoms.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NCB CRVD FEM SHAF PLT 10H210MM
Common Device Name
IMPLANT, TRAUMA
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22520968
Report Number0009613350-2025-00604
Device Sequence Number21039505
Product Code HRS
UDI-Device Identifier00889024484238
UDI-Public(01)00889024484238(17)320121(10)3098267
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K100111
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number0202265010
Device Lot Number3098267
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR
Patient SexMale